Because of Thursday night football, CBS will be rolling out their Fall 2014 programming in “phases,” rather than all at once. Football begins on September 11th. The regular TV shows will start to roll out on Sunday, September 21st.
New and returning shows include 2 Broke Girls, 48 Hours, 60 Minutes, The Amazing Race, The Big Bang Theory, Blue Bloods, Criminal Minds, CSI: Crime Scene Investigation, Elementary, The Good Wife, Hawaii Five-0, Madam Secretary, The McCarthys, The Millers, Mom, NCIS, NCIS: Los Angeles, NCIS: New Orleans, Person of Interest, Scorpion, Stalker, Survivor, and Two and a Half Men.
Here’s the press release:
CBS ANNOUNCES A MULTI-PHASE ROLLOUT FOR FALL PREMIERE DATES
“NFL Thursday Night Football” Debuts on CBS on Sept. 11
New Sunday Night Lineup Launches Sept. 21 on the Eve of the New Season
Premiere Week Opens with One Hour of “The Big Bang Theory” Leading into the Series Premiere of “Scorpion,” Monday, Sept. 22
“NCIS: Los Angeles” Debuts in Its New Time Period One Week Later, Monday, Sept. 29
Suspense Thriller Block of “Criminal Minds” and New Drama “Stalker” Also Launch in Week Two, Along with Sophomore Comedy “Mom”
CBS’s Thursday Entertainment Lineup, with “The Big Bang Theory” at 8:00 PM, Returns Oct. 30
CBS announced today a multi-phase rollout for its new season with fall premiere dates ranging from the kick-off of NFL THURSDAY NIGHT FOOTBALL on Sept. 11 to the launch of its top-rated Thursday entertainment lineup on Oct. 30.
“The addition of THURSDAY NIGHT FOOTBALL provides the flexibility to strategically roll out our fall season in multiple waves, maximizing promotional platforms and scheduling opportunities to give our new and returning series the best possible launch,” said Nina Tassler, Chairman, CBS Entertainment.
THURSDAY, SEPT. 11
Thursday, Sept. 11: NFL THURSDAY NIGHT FOOTBALL premieres on CBS with the Pittsburgh Steelers vs. the Baltimore Ravens (Pre-Game at 7:30 PM/ET; Kick-Off at 8:25 PM/ET).
SUNDAY, SEPT. 21
Sunday, Sept 21: The Network debuts most of its Sunday lineup the night prior to the official launch of the season, beginning with 60 MINUTES (7:00-8:00 PM), the premiere of the new drama MADAM SECRETARY (8:00-9:00 PM) and the award-winning, critically acclaimed THE GOOD WIFE (9:00-10:00 PM).
Monday, Sept. 22: Back-to-back episodes of THE BIG BANG THEORY (8:00-9:00 PM) leads into the debut of the humorous, high-octane drama SCORPION (9:00-10:00 PM), followed by the season finale of the summer series UNDER THE DOME (10:00-11:00 PM).
Tuesday, Sept. 23: The season premiere of NCIS (8:00-9:00 PM) leads into the series premiere of its new spin-off, NCIS: NEW ORLEANS (9:00-10:00 PM), and PERSON OF INTEREST (10:00-11:00 PM).
Wednesday, Sept. 24: The season premiere of the 29th edition of SURVIVOR (8:00-9:00 PM) is followed by the special, two-hour season finale of EXTANT (9:00-11:00 PM).
Friday, Sept.26: The 25th edition of THE AMAZING RACE debuts in its new time period (8:00-9:00 PM), followed by the season premieres of HAWAII FIVE-0 (9:00-10:00 PM) and BLUE BLOODS (10:00-11:00 PM).
Saturday, Sept. 27: 48 HOURS premieres (10:00-11:00 PM).
Sunday, Sept. 28: CSI: CRIME SCENE INVESTIGATION debuts in its new time period (10:00-11:00 PM).
SECOND WEEK PREMIERES
Monday, Sept. 29: MOM makes its time period premiere (8:30-9:00 PM) and NCIS: LOS ANGELES debuts in its new time period (10:00-11:00 PM).
Wednesday, Oct. 1: The season premiere of CRIMINAL MINDS (9:00-10:00 PM) and the series premiere of the new drama STALKER (10:00-11:00 PM) launch a new, two-hour suspense thriller block.
MONDAY, OCT. 27 AND THURSDAY, OCT. 30
Monday, Oct. 27: 2 BROKE GIRLS returns with its fourth season premiere (8:00-8:30 PM).
Thursday, Oct. 30: CBS’s Thursday entertainment lineup returns with THE BIG BANG THEORY in its regular time period (8:00-8:30 PM), followed by THE MILLERS (8:30-9:00 PM) and TWO AND A HALF MEN (9:00-9:30 PM), leading into the new family comedy THE McCARTHYS (9:30-10:00 PM) and ELEMENTARY (10:00-11:00 PM).
CBS’s 2014 – 2015 Premiere Dates
Thursday, Sept. 11
7:30-8:25 PM/ET THURSDAY NIGHT FOOTBALL PRE-GAME SHOW
8:25 PM/ET NFL THURSDAY NIGHT FOOTBALL (Pittsburgh @ Baltimore)
Sunday, Sept. 21
7:00-8:00 PM 60 MINUTES (47th Season Premiere)
8:00-9:00 PM MADAM SECRETARY (Series Debut)
9:00-10:00 PM THE GOOD WIFE (6th Season Premiere)
Monday, Sept. 22
8:00-8:30 PM THE BIG BANG THEORY (8th Season Premiere)
8:30-9:00 PM THE BIG BANG THEORY (New Episode)
9:00-10:00 PM SCORPION (Series Debut)
10:00-11:00 PM UNDER THE DOME (Season Finale)
Tuesday, Sept. 23
8:00-9:00 PM NCIS (12th Season Premiere)
9:00-10:00 PM NCIS: NEW ORLEANS (Series Debut)
10:00-11:00 PM PERSON OF INTEREST (4th Season Premiere)
Wednesday, Sept. 24
8:00-9:00 PM SURVIVOR (29th Edition Premiere)
9:00-11:00 PM EXTANT (Two-Hour Season Finale)
Friday, Sept. 26
8:00-9:00 PM THE AMAZING RACE (25th Edition Premiere)
9:00-10:00 PM HAWAII FIVE-0 (5th Season Premiere)
10:00-11:00 PM BLUE BLOODS (5th Season Premiere)
Saturday, Sept. 27
10:00-11:00 PM 48 HOURS (27th Season Premiere)
Sunday, Sept. 28
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (15th Season Premiere)
Monday, Sept. 29
8:30-9:00 PM MOM (2nd Season Premiere)
10:00-11:00 PM NCIS: LOS ANGELES (6th Season Premiere)
Wednesday, Oct. 1
9:00-10:00 PM CRIMINAL MINDS (10th Season Premiere)
10:00-11:00 PM STALKER (Series Debut)
Monday, Oct. 27
8:00-8:30 PM 2 BROKE GIRLS (4th Season Premiere)
Thursday, Oct. 30
8:00-8:30 PM THE BIG BANG THEORY (Regular Time Period Premiere)
8:30-9:00 PM THE MILLERS (2nd Season Premiere)
9:00-9:30 PM TWO AND A HALF MEN (12th Season Premiere)
9:30-10:00 PM THE McCARTHYS (Series Debut)
10:00-11:00 PM ELEMENTARY (3rd Season Premiere)
What do you think? Which CBS shows will you be watching next season?